Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Cai, Z. and Yao, Q. and Zhang, W.Y. (2001) Smoothing for Discrete-Valued Time Series. Journal of the Royal Statistical Society Series B-Statistical Methodology, 63 (2). pp. 357-375. ISSN 1369-7412. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 16 11:22:14 2014 BST.